# SDR FDEA202408131116

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 94,633 hours, 23,778 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4059001908
- Part serial: 99030834
- Condition: Failed
- Location: Fcc
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  614     22-10  5555     13AUG24 06:12 NRT  FACT  NO PROF ON TAKEOFF.      R/I  13AUG24 07:54   NRT  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 4059001-908                         POS: 2  SRL: 99030834  ON  MPN: 4059001-908          CPN: 2211063  SRL: 97070757                  TAG NBR: 7F2167   FACT 13AUG24 07:54   NRT  AMM: 22-01-03-4  AMM: 22-01-10-5  AMM: 22-00-04-5  REPLACED FCC-2 AFTER CONSULT WITH MOCC TECH PER AMM  22-01-03-4. PERFORMED AFS SYS TEST FOR BOTH FCC-1  AND FCC-2 PER AMM 22-01-03-4. ALL TEST WAS PASSED  EXCEPT MEL ITEMS REF TO WRI 27-50/5552, AND  27-60/5554. ALSO PERFORMED GLARESHIELD CNTL PNL RTS  TEST PER AMM 22-00-04-5, TEST IS OK.
